# SDR FDEA202012243204

- Difficulty date: December 24, 2020
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757
- Aircraft serial: 22691
- Aircraft time: 75,938 hours, 31,947 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: RB211535E4
- Part serial: 30730
- Condition: Faulted
- Location: Rt Engine
- Component: Gearbox
- Component part number: 44111115
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT THRUST LEVER FROZEN AT 12 O'CLOCK POSITION.  RT ENGINE SHUT DOWN IN FLIGHT.  DISCONNECTED THROTTLE CABLE OF RH ENGINE BETWEEN UPPER GEARBOX AND INTERMEDIATE GEARBOX AT ARROWHEAD DISCONNECT. THROTTLE FREE IN COCKPIT. DISCONNECTED LOWER GEARBOX FROM FFG.  FFG NOT BINDING.  FOUND INNER LINER DISBONDED ON HARD LINE ON LOWER GEARBOX. INNER LINER WAS BINDING CABLE OF LOWER GEARBOX. REMOVED AND PARTIALLY INSTALLED LOWER GEARBOX ASSY IAW AMM 76-11-10-4-0. RIG PINS REMAIN INSTALLED. UPPER GEARBOX, INTERMEDIATE GEARBOX, AND LOWER GEARBOX.
